# SDR CALA2020121801399

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 81,233 hours, 31,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH PEMCO EA PD320-53-006 FR 35 CRACK, REF BY PEMCO NR 10164.0400.  COMPLIED WITH PEMCO EA PD320-53-006 AND ECRA 5311-02482 ORIGINAL WHICH STATES ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5 3-11-02482 ON OR BEFORE JUNE 9 2021.  PLANNING TO CONTACT ENGINEERING AFTER APRIL 9, 2021, BUT BEFORE MAY 9,2021 FOR THE PERMANENT REPAIR.  Q 802 Q 917 V928791.  OK TO CARRY, PER ECRA 5311-02482, ACCOMPLISH PERMANENT REPAIR PER PART 3 OF ECRA 5311-02482 ON OR BEFORE JUNE 9, 2021.  PLANNING TO CONTACT ENGINEERING AFTER APRIL 9, 2021 BUT BEFORE MAY 9, 2021 FOR THE PERMANENT REPAIR.  TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED.  RECORD UPDATE SP Q/C REVIEWED. INIT: (PLN/ENG) >09APR21<09MAY21 T/A: 09JUN21 SP/U366013.
